Two dimensional range minimum queries and Fibonacci lattices

Publication: Research - peer-reviewJournal article

DOI

  • Gerth Stølting Brodal
  • Pooya Davoodi
    Pooya DavoodiNew York University
  • Moshe Lewenstein
    Moshe LewensteinBar-Ilan University
  • Rajeev Raman
    Rajeev RamanUniversity of Leicester
  • Srinivasa Rao Satti
    Srinivasa Rao SattiSeoul National University
Original languageEnglish
JournalTheoretical Computer Science
Volume638
Pages (from-to)33-43
Number of pages11
ISSN0304-3975
DOIs
StatePublished - 25 Jul 2016

    Keywords

  • Fibonacci lattices, Pattern matching, Range minimum queries

See relations at Aarhus University Citationformats

ID: 109021539